2 doctors weighed in:

I have recently started taking quinapril for hypertension, what should I know?

2 doctors weighed in
Dr. Dan Fisher
Internal Medicine
1 doctor agrees

In brief: Several things

Should know your goal bp.
All "prils" may cause a persistent low level cough, may increase your creatinine and potassium level a bit, may cause angioedema ( painless swelling) usually of the facial area. Taking "prils, " diuretics and non steroidal anti inflammatory meds at the same time is risky and i wouldn't do that.

In brief: Several things

Should know your goal bp.
All "prils" may cause a persistent low level cough, may increase your creatinine and potassium level a bit, may cause angioedema ( painless swelling) usually of the facial area. Taking "prils, " diuretics and non steroidal anti inflammatory meds at the same time is risky and i wouldn't do that.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors